Hail, Stearns
- When
- July 7, 7:14 PM CST
- Where
- Stearns County, Paynesville
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 45.383, -94.733
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 7, 7:10 PM CST, 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 810 PM CDT THU JUL 7 2005 .DISCUSSION... PULSE STORMS IN A NARROW CORRIDOR THIS EVENING WITH EXCELLENT STORM RELATIVE FLOW. AIRMASS CERTAINLY UNSTABLE AS MORE DEEP MOISTURE MOVES IN. SVR WARNED STORM ATTM IN STEARNS COUNTY SHOWING LOTS OF INTENSIFICATION. MPX SOUNDING PLENTY UNSTABLE. A POSSIBLE HARBINGER FOR TOMORROW. EXISTING FORECAST FOR LATE TONIGHT STILL LOOKS GOOD AS VARIOUS STORMS HAVE DEVELOPED IN WRN SD. THESE ARE PROJECTED TO EVENTUALLY MOVE SE AND MAY CLIP WC INTO SC MN. OF MORE INTEREST ARE THE STORMS JUST NORTH OF NORTH DAKOTA...ALONG AND JUST EAST OF THE SASKATCHEWAN/MANITOBA BORDER. 18Z GFS AND NAM BOTH SUGGEST THESE MAY WELL ENTER NRN MN FRIDAY MONRING. UPPER FLOW PATTERN AND THICKNESSES ARE SUCH THAT STORMS WOULD DEVELOP/CONTINUE MOVING SSE INTO CENTRAL MN AROUND MIDDAY. 850 WIND SHOWS SOME STRENGTH THROUGH THE DAY. NAM DEVELOPS A MESOHIGH A LITTLE WEST OF DULUTH AROUND 18Z. SFC BASED CAPE EXCEEDS 3000 J/KG AND SFC LIFTED DROPS TO AROUND -10 AT 18Z BEFORE THOSE AND OTHER PARAMETERS BECOME MORE STABLE BY 21Z. COULD BE SOME STORMS TOMORROW. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && TDK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 454 AM CDT THU JUL 7 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-080955- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 454 AM CDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE DAKOTAS LATE THIS AFTERNOON. SOME OF THESE STORMS MAY REACH WESTERN MINNESOTA LATE TONIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The Minneapolis radar (KMPX), 109 km away, was scanning. The volume nearest the first event began at 01:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2005Every state in 2005This day in weather historyWarnings in Minnesota, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465647.